MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN RF GENERATOR, US; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC NGEN RF GENERATOR, US; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D138402
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an idiopathic ventricular tachycardia (idvt) ablation procedure and the ngen¿ system activated ablation on its own.The report indicated that they were in the control room at the time, so they did not see it happen.The physician stated that they did not step on the foot pedal and no one pressed any buttons on the generator to activate ablation.Right before the ablation activated on its own, the carto 3 system displayed a 106-force sensor error.When the cable was replaced, the issue was resolved.They did not know if the error was related to the issue with the ngen¿ system activating ablation.They immediately pressed the stop button when the ngen¿ generator activated ablation on its own.No injury to the patient was reported.They continued using the same ngen¿ generator to ablate for the rest of the procedure.Additional information indicated that ablation mode and thresholds were: qmode, 3 watts; target 50c; cutoff 55 c.The temperature, impedance, and power were: 3 watts, unknown impedance; temp 37c.They manually pressed the stop button on primary monitor.The foot pedal was not stuck.
 
Additional Manufacturer Narrative
Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.However, no catheter information was provided.Follow-up is in progress.Therefore, this report is processed with the ablation catheter information of the qdot.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 26-jan-2026.It was reported that a qdot cable and qdot catheter were used.Hardware investigation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for analysis.Initially, it was suspected that there was a software anomaly.However, the issue was not duplicated.The device went to normal operation after troubleshooting.No failure was found during the evaluation.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of the quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN RF GENERATOR, US
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24133952
Report Number2029046-2026-00258
Device Sequence Number10394833
Product Code OAE
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)230711
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_CARTO 3.
Patient SexUnknown